Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

On a condition number of general random polynomial systems


Author: Hoi H. Nguyen
Journal: Math. Comp. 85 (2016), 737-757
MSC (2010): Primary 12D10, 65H10
DOI: https://doi.org/10.1090/mcom/2993
Published electronically: June 24, 2015
MathSciNet review: 3434879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Condition numbers of random polynomial systems have been
widely studied in the literature under certain coefficient ensembles of invariant type. In this note we introduce a method that allows us to study these numbers for a broad family of probability distributions. Our work also extends to certain perturbed systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 12D10, 65H10

Retrieve articles in all journals with MSC (2010): 12D10, 65H10


Additional Information

Hoi H. Nguyen
Affiliation: Department of Mathematics, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210
Email: nguyen.1261@math.osu.edu

DOI: https://doi.org/10.1090/mcom/2993
Keywords: Singularity, condition numbers, system of equations
Received by editor(s): February 11, 2014
Received by editor(s) in revised form: August 28, 2014
Published electronically: June 24, 2015
Additional Notes: The author was supported by research grant DMS-1358648
Article copyright: © Copyright 2015 American Mathematical Society